# SDR SWAA2024082218160

- Difficulty date: July 27, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 72,231 hours, 42,944 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Frayed
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PNL 242CF UPPER SURFACE FIBERS FRAYED AND PNL PUNCTURED<[01] REPLACED CABIN FLOOR PANEL 242CF WORK TO BE COMPLETED ON CUSTOMER WORK CARD TTG8Q00TTZWE;[02] REMOVED AND REPLACED CABIN FLOOR PANEL 242CF ASPER AMM 53-21-00-000-801 AND AMM 53-21-00-400-801 WORK TO BE COMPLETED ON CUSTOMER WORK CARD TTG8Q00TTZWE;[03] VERIFIED STEP 2
